Almost Paracontact 3-Submersions


  • T.Tshikuna Matamba Université Pédagogique de Kananga



Riemannian Submersions, Almost Paracontact Manifolds With 3-Structure, Almost Hyper Para-Hermitian Manifolds


In this paper, we discuss some geometric properties of Riemannian submersions whose total space is an almost paracontact manifold with 3-structure. The study is focused on the transference of structures, the geometry of the fibres and sectional curvature tensor.


Download data is not yet available.

Author Biography

T.Tshikuna Matamba, Université Pédagogique de Kananga

Département de Mathématiques, Université Pédagogique de Kananga B.P. 282-Kananga, République
Démocratique du Congo


Alekseevsky, D.V. and Kamishima, Y.: Quaternionic and paraquaternionic CR structures on (4n+3) dimensional manifolds, Central European J. Math. 2 (5) (2004),732-753.

Cabrera, F.M. Almost hyper-Hermitian structures in bundles spaces over manifolds with almost contact 3−structure, Czech. Math. J. 48 (3) (1998),545-563.

Caldarella, A.V., On paraquaternionic submersions between paraquaternionic Kähler manifolds, Acta Math., 112 (2010),1-14.

Caldarella, A.V., and Pastore, A.M., Mixed 3-Sasakian structures and curvature, Ann. Polon. Math., 96(2) (2009),107-125.

Cappelletti-Montano, B., Bi-paracontact structures and Legendre foliations, Kodai Math. J., 33(2010),473-512.


Cappelletti-Montano, B., Carriazo, A. and Martin-Molina, V., Sasaki-Einstein and paraSasaki-Einstein metrics from (k, µ)-structures, J. Geom. Phys., 73 (2013),20-36.

Dacko, P., On almost para-cosymplectic manifolds, Tsukuba J. Math. 28 (2004),193-213.

Dacko, P. and Olszak, Z. On weakly para-cosymplectic manifolds of dimension 3, J. Geom. Physics, 57 (2007),561-570.

Deshmukh, S. and Khan, A.G., Almost paracontact 3-structure on a differentiable manifold, Indian J. pure appl. Math., 10 (4)(1979), 442-448.

Gunduzalp, Y. and Sahin, B., Paracontact semi-Riemannian submersions, Turkish J. Math., 37 (2013), 114-128.

Ivanov, S. and Zamkovoy, S. Para-Hermitian and para-quaternionic manifolds, Differential Geom. Appl., 23 (2005),205-234.

Kaneyuki, S. and Williams, F.L., Almost paracontact and paraHodge structures on manifolds, Nagoya Math. J., 99 (1985),173-187.

Kupeli Erken, I., On normal almost paracontact metric manifolds of dimension 3, Facta Universitatis (Nis) Ser. Math. Inform. 30 (5) (2015), 777-788.

Kupeli Erken, I., Some clases of 3-dimensional normal almost paracontact metric manifolds, Honam Mathematical J. 37 (4) (2015) 457-468.

Martin-Molina, V., Paracontact metric manifolds without a contact metric counterpart, Taiwanese J. Math., 19 (2015),175-191.

O’neill, B., The fundamental equations of a submersion, Michigan Math.J., 13 (1966), 459-469.

Tshikuna-Matamba, T.: On the ϕ-linearity of the configuration tensors of an almost contact metric submersion, Bull. Math. Soc. Sci. Math. de Roumanie,37 (1993),165-174. Almost Paracontact 3-Submersions 13

Tshikuna-Matamba, T.: Geometric properties of almost contact metric 3−submersions, Periodica Math. Hungar, 52(1) (2006),101-119.

Tshikuna-Matamba, T., On the fibres of an almost paracontact metric submersion, J. Math. Univ. Tokushima, 50 (2016),1-13.

Tshikuna-Matamba, T., On the base space of an almost paracontact submersion, Facta Universitatis (Nis), Ser. Math. Inform.,31 (5) (2016), 1041-1049.

Tshikuna-Matamba, T., Some properties of G1-paracontact submersions, Global Journal of Mathematics, 9 (2) (2017),585-594.

Tshikuna-Matamba, T., On G2-paracontact submersions, Journal of Advance in Mathematical Science, 3 (2) (2017),224-237.

Tshikuna-Matamba, T., Produit de variétés en géométrie paracontacte, Ann.Sc. Unikin, 2 (2017),1-8.

Watson, B.: G,G’-Riemannian submersions and non linear gauge field equations of general relativity, Global Analysis-Analysis on manifolds, Ed.T.M. Rassias, Teubner Press, Leipzig ,1983,pp.324-349.

Watson, B.: Almost contact metric 3-submersions, Int.J.Math.Math. Sci.,7 (1984),667-688.

Watson, B.: The differential geometry of two types of almost contact metric submersions, The Math. Heritage of C.F. Gauss, Ed. G.M. Rassias, World Sci. Pub.Co., Singapore,1991,pp.827-861.

Zamkovoy, S., Cannonical connections on paracontact manifolds, Ann.Global Anal. Geometry, 36 (2009),37-60.




How to Cite

Matamba, T. (2019). Almost Paracontact 3-Submersions. JOURNAL OF ADVANCES IN MATHEMATICS, 17, 390–400.